# SDR 07FDEA02224

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK FAIRING INBD MIDDLE ATTACH BRACKET IS CRACKED.  REMOVED AND REPLACED BRACKET REF, FED EX  J/C 76C07500 AND BOEING DWG 65-21795 AND SRM 51-30-2 PG 4&5.
